New serial resistance equations: Derivated from Cheungs' functions for the forward and reverse bias I

Creative Commons License

Korkut A.

MICROELECTRONIC ENGINEERING, vol.197, pp.45-52, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 197
  • Publication Date: 2018
  • Doi Number: 10.1016/j.mee.2018.05.009
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.45-52
  • Keywords: Cheungs' functions, Higher ideality factor, Schottky metal diode, Differential serial, Built-in potential, SCHOTTKY DIODES, PLOT
  • Van Yüzüncü Yıl University Affiliated: Yes


In this study, a group of new series resistance has been derived using Cheung functions. In contrast to the traditional approximation, new serial resistance formulae result in very exceptional value from the conventional serial resistance values for both cases, the forward bias and the reverse bias. These new serial resistance formulae exhibit a stable behavior. Besides, the relation between R-Ns1-I, R-Ns2-I, R-Ns1-V-bi and R-Ns2-V-bi could be shown easily. It is enough to take the curent matching of the integer values of the built-in potential.